MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Quality issues were reported involving z9002 intraocular lenses (iols) and silver pscst30 cartridges, the lenses are not loading properly, being overwritten, and haptics breaking.No further information is available.This report is for cartridge events.A separate report is being submitted for the lens events.
 
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The cartridge is not an implantable device.If explanted; give date: n/a (not applicable).The cartridge is not an implantable device.The device was not returned for analysis.The lot number for this device was not available; therefore, no further investigation can be performed.If there is any further relevant information received, a supplemental medwatch will be filed.Device manufacture date: unknown as product lot number was not provided.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12805620
Report Number2020664-2021-08128
Device Sequence Number20022934
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown